# SDR MASA2012112252298

- Difficulty date: November 22, 2012
- Submitted: November 22, 2012
- Operation: Air carrier
- Aircraft: N504
- Make and model: Cndair CL6002C10
- Aircraft serial: 10066
- Aircraft time: 25,278 hours, 17,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING LEVEL FLOODLIGHT EMERGENCY LIGHT INOP.  MAINTENANCE REPLACED THE LAMP.
